| Model Number |
393308 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
An unknown stent was inserted in the lad.Subsequently, the complaint pantera pro was attempted to be used for pre-dilatation in the lcx, but the balloon did not pass.A 2nd attempt was made but the balloon still did not cross the side branch.It was decided not to do the poba procedure yet, continued to give medicine to patient and made an appointment for a follow up.
Additional Manufacturer Narrative
The returned product was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.In addition, six images taken from the angiogram were reviewed.The affected device was returned with the balloon protector (re)applied.The technical investigation revealed that the balloon is well folded and shows signs of inflation.The crossing profile of the balloon complies with the specification.The device showed no damage or irregularity.Review of the images taken from the angiogram did not provide any further relevant information with regards to the root cause of the complaint.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.Based on the information provided, the residual lumen diameter in the target lesion was significantly smaller than the crossing profile of the affected device.The reported difficulty in lesion crossing is therefore most likely related to the patients anatomy.
Additional Manufacturer Narrative
Corrected the initial reporter information.Reference capa# nc-24-004.The returned product was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.In addition, six images taken from the angiogram were reviewed.The affected device was returned with the balloon protector (re)applied.The technical investigation revealed that the balloon is well folded and shows signs of inflation.The crossing profile of the balloon complies with the specification.The device showed no damage or irregularity.Review of the images taken from the angiogram did not provide any further relevant information with regards to the root cause of the complaint.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.Based on the information provided, the residual lumen diameter in the target lesion was significantly smaller than the crossing profile of the affected device.The reported difficulty in lesion crossing is therefore most likely related to the patients anatomy.